# SDR MALA954548

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALKAROUND IN DTW, THE COCKPIT EMERGENCY LAMP ASSEMBLY WAS FOUND TO BE INOPERATIVE.  REPAIRS WERE COMPLETED BY REPLACING THE COMPONENT.  SYSTEM OPERATED SATISFACTORILY.  (M)
